| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 5, 2011, no. 13-16


A. A. M. Mohamad
      Categorizing shape theory
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 13-16, 601-624.

Dao Yuan Du
      Schatten class weighted composition operators on the Fock space F_a^2(C^N)
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 13-16, 625-630.

H. Aydi
      Coincidence and common fixed point results for contraction type maps in partially ordered metric spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 13-16, 631-642.

P. U. Chopade, K. L. Bondar
      Existence of solutions to boundary value problem of functional difference equation
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 13-16, 643-650.

B. Surender Reddy
      Intuitionistic fuzzy 2-norm
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 13-16, 651-659.

S. Tamilselvan, K. Vairamanickam, K. Chandrasekhara Rao
      Monotone norms and rate spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 13-16, 661-665.

Nisar K.S., M. A. Khan
      A note on binomial and trinomial operator representations of certain polynomials
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 13-16, 667-674.

W. Puninagool, T. Poomsa-ard
      Hyperidentities in (xx)y \approx (xx)(yx) graph algebras of type (2,0)
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 13-16, 675-689.

Abdo. Qahis, Mohd Salmi Md Noorani
      On \omega-confluent mappings
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 13-16, 691-703.

A. Singh, S. Bhatt, S. Chaukiyal
      A unique common fixed point theorem for four maps in non-Archimedean Menger PM-spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 13-16, 705-712.

H. Singh, V. S. Yadav
      Fractional integrals involving general polynomials, \bar{H}-function and multivariable I-function
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 13-16, 713-722.

M. Ngom, A. Sy, I. Faye, D. Seck
      Study of phononic and photonic crystal problems by topological optimization method
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 13-16, 723-745.

Min Wang
      Inclusion properties of certain classes of meromorphic functions associated with the generalized hypergeometric function
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 13-16, 747-756.

M. Akram, A. A. Zafar, A. A. Siddiqui
      Common fixed point theorems for self maps of a generalized metric space satisfying A-contraction type condition
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 13-16, 757-763.

K.P.R. Sastry, G.A. Naidu, I. Laxmi Gayatri, S.S.A. Sastri
      A common fixed point theorem in non- Archimedean Menger probabilistic metric spaces using R-weakly commuting maps
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 13-16, 765-778.

M. Sudha, E. Roja, M. K. Uma
      Slightly fuzzy \omega-continuous mappings
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 13-16, 779-787.

U. D. Tapi, R. Navalakhe
      On fuzzy biclosure spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 13-16, 789-795.

Sim Siaw Wei, Abd Ghafur bin Ahmad
      Cockcroft property of some mixed monoid presentations
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 13-16, 797-802.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |